Starting about 6 months ago, I was getting hives really bad each day. I went to the doctor and he gave me steroids and they went away for a couple of months. Recently I had an experience where the left side of my face went numb. It felt like someone shot me with novicane. Then about a half a dozen times my lip swelled up to about 5 times it size. Now sitting here typeing my chin is completly numb, with a dull ache. Please help! This seems more then just alergies to me! I am going to see an alergest on monday, but my gut is telling me that this is something more!
I think that the most important thing to do right now is to establish the allergen that may be causing these symptoms. I definitely agree with an allergologist consult so he may perform skin tests of the possible allergens. If ever a definite allergen is found, then the doctor can recommend immuno-therapy to lessen the severity and frequency of the attacks. Other possible causes include nerve problems (that may also be due to the allergy) that is causing the numbness. I hope your visit to your doctor will be as fruitful as possible, and the both of you can get to the real cause of this. Regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.